# SDR 20010613CW021

- Difficulty date: May 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N6BU
- Make and model: Bell 206B
- Aircraft serial: 4034
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 320580
- Part serial: 23065104
- Condition: Failed
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN CRUISE FLIGHT.  PILOT NOTICED THAT THE MAIN ROTOR NR 2 STARTED TO OVER-SPEED.  PILOT LANDED AIRCRAFT SAFELY UNDER ITS OWN POWER.  AFTER INVESTIGATING CAUSE, IT WAS FOUND THAT THE ENGINE FUEL CONTROL SHAFT BEARING HAD FAILED CAUSING FUEL CONTROL TO GO ERRATIC.
